# SDR DALA14020856307

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 102,676 hours, 12,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1K EMERGENCY LIGHTS INOPERATIVE.   FOUND WIRING BURIED IN LAYFLAT SEATS.  FURTHER TROUBLESHOOTING FOUND CONNECTOR DETACHED.  SECURED CONNECTOR AND CHECKED OK.  EMERGENCY LIGHT OPS OK IAW 33-51-00.
